COMMON FIXED POINT THEOREMS OF INTEGRAL TYPE IN MENGER PM SPACES

Authors

  • I. Altun Department of Mathematics, Faculty of Science and Arts, Kirikkale University, 71450 Yahsihan, Kirikkale, Turkey
  • M. Tanveer School of Computer Systems Sciences, Jawaharlal Nehru University New Delhi 110 067, India
  • M. Imdad Department of Mathematics, Aligarh Muslim University Aligarh 202 002, India

Abstract

In this paper, we propose integral type common fixed point theorems in Menger spaces satisfying common property (E.A). Our results generalize several previously known results in Menger as well as metric spaces. Some related results are also derived besides furnishing an illustrative example.

Downloads

Published

2012-03-31

How to Cite

Altun, I., Tanveer, M., & Imdad, M. (2012). COMMON FIXED POINT THEOREMS OF INTEGRAL TYPE IN MENGER PM SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 3(1), 55-66. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/78

Issue

Section

Research Article